Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Solution of linear equations by diagonalization of coefficients matrix


Author: E. G. Kogbetliantz
Journal: Quart. Appl. Math. 13 (1955), 123-132
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/qam/88795
MathSciNet review: 88795
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/qam/88795
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society